MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES GORE DUALMESH PLUS BIOMATERIAL; MESH, SURGICAL, POLYMERIC

W.L. GORE & ASSOCIATES GORE DUALMESH PLUS BIOMATERIAL; MESH, SURGICAL, POLYMERIC
Model Number 1DLMCP204
Medical Device Problem Codes No Apparent Adverse Event (3189); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Not Applicable (3189); No Code Available (3191); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).(b)(6).It should be noted that the gore® dualmesh® plus biomaterial instructions for use includes warnings and addresses the following adverse reactions among others: ¿possible adverse reactions with the use of any tissue deficiency prosthesis may include, but are not limited to, contamination, infection, inflammation, adhesion, fistula formation, seroma formation, hematoma, and recurrence.¿ the gore® dualmesh® plus biomaterial instructions for use also states: ¿strict aseptic techniques should be followed.If an infection develops, it should be treated aggressively.An unresolved infection may require removal of the material.¿.
 
Event or Problem Description
It was reported to gore that the patient underwent laparoscopic ventral hernia repair on (b)(6) 2008 whereby a gore® dualmesh® plus biomaterial was implanted.The complaint alleges that on (b)(6) 2018, an additional procedure occurred whereby the gore devices was explanted.It was reported the patient alleges the following injuries: mesh removal, infection, additional surgery, mesh failure.Additional event specific information was not provided.
 
Additional Manufacturer Narrative
Updated results code for manufacturing evaluation.Conclusion code remains unchanged.
 
Additional Manufacturer Narrative
Conclusion code remains unchanged.Additional details regarding the patient's clinical course were ascertained from a review of medical records and are as follows: records prior to (b)(6) 2008 were not provided.Operative records dated (b)(6) 2008 indicate the patient underwent laparoscopic ventral hernia repair.Gore dualmesh 19 x 15 inserted.The patient ¿is a 44-year-old gentleman who came to clinic complaining of a ventral hernia/severe rectus diastasis.He desired repair.¿ the operative records dated (b)(6) 2008 state: ¿infraumbilical incision was made.Visiport technique was used to enter the abdominal cavity.Pneumoperitoneum was achieved.Two right flank ports were inserted under direct visualization and 2 left were inserted under direct visualization.A 15 x 19 gore mesh was inserted in the abdominal cavity after affixing gore sutures to all 4 quadrants.White side was anterior.¿ the records dated (b)(6) 2008 continue: ¿stab incisions were made in 8 locations surrounding the periphery of the graft.It was elevated to the anterior abdominal wall by using the suture passer and tying the gore-tex suture exteriorly.Two rows of tacks were used to affix the anterior abdominal wall.A total of 8 gore sutures were used for transabdominal fixation.¿ the operative records dated (b)(6) 2008 state: ¿pneumoperitoneum was relieved after hemostasis was noted and an evaluation of the abdominal contents noted no leak or injury to the underlying structures.All sutures were cut short after all ports were removed under direct visualization.Skin was elevated away from the knots.Monocryl 4 -0 was used to close the majority of the skin holes.Mastisol and steri-strips were otherwise used.¿ the records confirm a gore® dualmesh® plus biomaterial (1dlmcp204/05427407) was used during the procedure.Records between 11/11/2008 and 4/19/2018 were not provided.Operative records dated (b)(6) 2018 indicate the patient underwent open recurrent incisional hernia and umbilical hernia repair, removal of old infected hernia mesh from previous laparoscopic procedure , an 80 square cm of full-thickness skin graft onlay mesh.The patient ¿had a laparoscopic incisional hernia.The hernia again felt tearing, shortly afterwards had pain.Recurrent epigastric hernia.Also had an umbilical hernia and pain at the site.¿ the operative records dated (b)(6) 2018 state: ¿elliptical incision was made to create a 20 x 4 cm skin graft.It was defatted and then epithelium was scraped with an 11 blade and then perforated.Then laparotomy incision was carried down.Some of the subcutaneous fat was removed and then we opened the midline incision from the epigastric hernia down to the umbilical hernia.Then the mesh was taken.It looked like sterile abscess cavity with white fluid nonstop, smelling.¿ the records dated (b)(6) 2018 continue: ¿we took all tack mesh, transfacial suture out, and the fluid collection was swabbed.Then count was correct.So the midline flaps were made bilaterally to visualize the fascia and then 2 #1 pds were used to do a running closure of the fascia.Then, we laid the skin graft over the incision, tacked it in 12, 3, 6, and 9 quadrants with interrupted 2-0 pds, and then the pds were run and tied to the tails of the adjoining stitches.There was great coverage of the defect.Then the wound was irrigated.A 20 of local was injected.The umbilicus was tacked down and staples closed the skin.Dressing was applied.¿ records dated (b)(6) 2018 indicate post-op diagnosis: recurrent incisional hernia, mesh with sterile abscess, umbilical hernia.Pathology records for the mesh removed during the (b)(6) 2018 procedure date were not provided.A potential relationship, if any, between the alleged injuries or complications and the gore device is unclear from the provided information at this time.It should be noted that the gore® dualmesh® plus biomaterial instructions for use includes warnings and addresses the following adverse reactions among others: ¿possible adverse reactions with the use of any tissue deficiency prosthesis may include, but are not limited to, contamination, infection, inflammation, adhesion, fistula formation, seroma formation, hematoma, and recurrence.¿ the gore® dualmesh® plus biomaterial instructions for use also states: ¿strict aseptic techniques should be followed.If an infection develops, it should be treated aggressively.An unresolved infection may require removal of the material.¿ w.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
H6: updated result code 2.Conclusion code 2 remains unchanged.
 
Additional Manufacturer Narrative
H6: updated device code, h6: updated conclusion codes.Previous patient code/codes (b)(6): appropriate term/code not available for ¿mesh failure¿) was/were reported based on the original complaint and are no longer applicable per gore¿s investigation.The investigation has been completed.Based upon gore¿s investigation there is no available information that reasonably suggests that a gore device may have caused or contributed to death, serious injury or reportable malfunction, and is no longer considered reportable.This event will be closed as no problem detected.Medical records: ¿ the known medical records span (b)(6) 2008 through (b)(6) 2018 and not all records received in this time span are relevant to the gore® dualmesh® plus biomaterial.¿ medical records from (b)(6) 2008 through (b)(6) 2018 were not provided.Patient information: medical history: arthritis, chronic back pain, diverticulitis, irritable bowel syndrome, gastroesophageal reflux disease.Implant preoperative complaints: ¿ (b)(6) 2008: [the patient] ¿is a 44-year-old gentleman who came to clinic complaining of a ventral hernia/severe rectus diastasis.He desired repair.¿ implant procedure: laparoscopic ventral hernia repair.Implant: gore® dualmesh® plus biomaterial (05427407/1dlmcp204) 26 x 34 cm, oval.Implant date: (b)(6) 2008 ¿ description of hernia being treated: ¿infraumbilical incision was made.Visiport technique was used to enter the abdominal cavity.Pneumoperitoneum was achieved.Two right flank ports were inserted under direct visualization and 2 left were inserted under direct visualization.¿ ¿ implant size and fixation: ¿a 15 x 19 gore mesh was inserted in the abdominal cavity after affixing gore sutures to all 4 quadrants.White side was anterior.Stab incisions were made in 8 locations surrounding the periphery of the graft.It was elevated to the anterior abdominal wall by using the suture passer and tying the gore-tex suture exteriorly.Two rows of tacks were used to affix the anterior abdominal wall.A total of 8 gore sutures were used for transabdominal fixation.Pneumoperitoneum was relieved after hemostasis was noted and an evaluation of the abdominal contents noted no leak or injury to the underlying structures.All sutures were cut short after all ports were removed under direct visualization.Skin was elevated away from the knots.Monocryl 4 -0 was used to close the majority of the skin holes.¿ ¿ no post-operative records were provided.Explant preoperative complaints: ¿ (b)(6) 2018: [the patient] ¿had a laparoscopic incisional hernia.The hernia again felt tearing, shortly afterwards had pain.Recurrent epigastric hernia.Also had an umbilical hernia and pain at the site.¿ explant procedure: open recurrent incisional hernia and umbilical hernia repair, removal of old infected hernia mesh from previous laparoscopic procedure, an 80 square cm of full-thickness skin graft onlay mesh.Explant date: (b)(6) 2018 ¿ ¿elliptical incision was made to create a 20 x 4 cm skin graft.It was defatted and then epithelium was scraped with an 11 blade and then perforated.Then laparotomy incision was carried down.Some of the subcutaneous fat was removed and then we opened the midline incision from the epigastric hernia down to the umbilical hernia.Then the mesh was taken.It looked like sterile abscess cavity with white fluid nonstop, smelling.We took all tack mesh, transfascial suture out, and the fluid collection was swabbed.Then count was correct.So the midline flaps were made bilaterally to visualize the fascia and then 2 #1 pds were used to do a running closure of the fascia.Then, we laid the skin graft over the incision, tacked it in 12, 3, 6, and 9 quadrants with interrupted 2-0pds, and then the pds were run and tied to the tails of the adjoining stitches.There was great coverage of the defect.Then the wound was irrigated.A 20 of local was injected.The umbilicus was tacked down and staples closed the skin.Dressing was applied.¿ ¿ post-operative diagnosis: recurrent incisional hernia, mesh with sterile abscess, umbilical hernia.Conclusions: it should be noted that the gore® dualmesh® plus biomaterial instructions for use include warnings and addresses the following adverse reactions among others: ¿possible adverse reactions with the use of any tissue deficiency prosthesis may include, but are not limited to, contamination, infection, inflammation, adhesion, fistula formation, seroma formation, hematoma, and recurrence.¿ as with any surgical procedure, there are always risks of complications for surgical repair of hernias and soft tissue deficiencies, with or without mesh.These may include but are not limited to, adhesions and related harms, bleeding, bowel obstruction, dysphagia, erosion or extrusion and related harms, exposure or protrusion and related harms, fever, fistula, gerd recurrence, recurrence, ileus, increased procedure time and related harms, irritation or inflammation, infection, pain, paresthesia, perforation, revision / re-intervention, seroma or hematoma and related harms, wound complications and wound dehiscence.Many of the potential complications are associated with the patient¿s underlying disease progression, co-morbidities, additional medical history and/or other surgical procedures.The above inherent risks are typically detailed in standard informed consent documents.There is insufficient information available for gore to reasonably draw conclusions related to aspects of the event, therefore conclusion code "4315: cause not established" is being used.Insufficient information may include limited or missing relevant medical records, involvement of multiple implanted devices (including non-gore devices) in the field of treatment, patient non-compliance, and/or a general lack of available detail or specificity related to an adverse event and/or device.The device was not able to be returned to gore for evaluation; therefore, a direct product analysis could not be conducted.Review of the manufacturing records verified that the lot met all pre-release specifications.The investigation concluded that there is no relationship between the device history record findings and the event.All available information has been placed on file for use in product surveillance tracking, trending and follow-up.Section c1: name: plus antimicrobial product coating.Manufacturer/compounder: w.L.Gore & associates, inc.Lot number: 05427407.Additional manufacturer narrative: the plus antimicrobial product coating contains silver carbonate [approximately 800 micrograms per cubic centimeter of product (g/cm3)], and chlorhexidine diacetate [approximately 1600 micrograms per cubic centimeter of product (g/cm3)].W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
H6: updated health effect- clinical code.H6: updated investigation findings.H6: updated investigation conclusions.H6: health effect impact code: previous patient code/codes (1930, 3191: appropriate term/code not available for ¿mesh failure¿) was/were reported based on the original complaint and are no longer applicable per gore¿s investigation.The investigation has been completed.Based upon gore¿s investigation there is no available information that reasonably suggests that a gore device may have caused or contributed to death, serious injury or reportable malfunction, and is no longer considered reportable.This event will be closed as no problem detected.Medical records: the known medical records span (b)(6) 2008 through (b)(6) 2018 and not all records received in this time span are relevant to the gore® dualmesh® plus biomaterial.Medical records from (b)(6) 2008 through (b)(6) 2018 were not provided.Patient information: medical history: arthritis.Chronic back pain.Diverticulitis.Irritable bowel syndrome.Gastroesophageal reflux disease.Prior surgical procedures: [none provided].Implant preoperative complaints: (b)(6) 2008: [the patient] ¿is a 44-year-old gentleman who came to clinic complaining of a ventral hernia/severe rectus diastasis.He desired repair.¿ implant procedure: laparoscopic ventral hernia repair.Implant: gore® dualmesh® plus biomaterial (05427407/1dlmcp204) 26 x 34 cm, oval.Implant date: (b)(6) 2008 description of hernia being treated: ¿infraumbilical incision was made.Visiport technique was used to enter the abdominal cavity.Pneumoperitoneum was achieved.Two right flank ports were inserted under direct visualization and 2 left were inserted under direct visualization.¿ implant size and fixation: ¿a 15 x 19 gore mesh was inserted in the abdominal cavity after affixing gore sutures to all 4 quadrants.White side was anterior.Stab incisions were made in 8 locations surrounding the periphery of the graft.It was elevated to the anterior abdominal wall by using the suture passer and tying the gore-tex suture exteriorly.Two rows of tacks were used to affix the anterior abdominal wall.A total of 8 gore sutures were used for transabdominal fixation.Pneumoperitoneum was relieved after hemostasis was noted and an evaluation of the abdominal contents noted no leak or injury to the underlying structures.All sutures were cut short after all ports were removed under direct visualization.Skin was elevated away from the knots.Monocryl 4 -0 was used to close the majority of the skin holes.¿ no post-operative records were provided.Relevant medical information: [none provided].Explant preoperative complaints: (b)(6) 2018: [the patient] ¿had a laparoscopic incisional hernia.The hernia again felt tearing, shortly afterwards had pain.Recurrent epigastric hernia.Also had an umbilical hernia and pain at the site.¿ explant procedure: open recurrent incisional hernia and umbilical hernia repair, removal of old infected hernia mesh from previous laparoscopic procedure, an 80 square cm of full-thickness skin graft onlay mesh.Explant date: (b)(6) 2018 ¿elliptical incision was made to create a 20 x 4 cm skin graft.It was defatted and then epithelium was scraped with an 11 blade and then perforated.Then laparotomy incision was carried down.Some of the subcutaneous fat was removed and then we opened the midline incision from the epigastric hernia down to the umbilical hernia.Then the mesh was taken.It looked like sterile abscess cavity with white fluid nonstop, smelling.We took all tack mesh, transfascial suture out, and the fluid collection was swabbed.Then count was correct.So the midline flaps were made bilaterally to visualize the fascia and then 2 #1 pds were used to do a running closure of the fascia.Then, we laid the skin graft over the incision, tacked it in 12, 3, 6, and 9 quadrants with interrupted 2-0pds, and then the pds were run and tied to the tails of the adjoining stitches.There was great coverage of the defect.Then the wound was irrigated.A 20 of local was injected.The umbilicus was tacked down and staples closed the skin.Dressing was applied.¿ post-operative diagnosis: recurrent incisional hernia, mesh with sterile abscess, umbilical hernia.Conclusions: it should be noted that the gore® dualmesh® plus biomaterial instructions for use include warnings and addresses the following adverse reactions among others: ¿possible adverse reactions with the use of any tissue deficiency prosthesis may include, but are not limited to, contamination, infection, inflammation, adhesion, fistula formation, seroma formation, hematoma, and recurrence.¿ as with any surgical procedure, there are always risks of complications for surgical repair of hernias and soft tissue deficiencies, with or without mesh.These may include but are not limited to, adhesions and related harms, bleeding, bowel obstruction, dysphagia, erosion or extrusion and related harms, exposure or protrusion and related harms, fever, fistula, gerd recurrence, recurrence, ileus, increased procedure time and related harms, irritation or inflammation, infection, pain, paresthesia, perforation, revision / re-intervention, seroma or hematoma and related harms, wound complications and wound dehiscence.Many of the potential complications are associated with the patient¿s underlying disease progression, co-morbidities, additional medical history and/or other surgical procedures.The above inherent risks are typically detailed in standard informed consent documents.There is insufficient information available for gore to reasonably draw conclusions related to aspects of the event, therefore conclusion code "4315: cause not established" is being used.Insufficient information may include limited or missing relevant medical records, involvement of multiple implanted devices (including non-gore devices) in the field of treatment, patient non-compliance, and/or a general lack of available detail or specificity related to an adverse event and/or device.The device was not able to be returned to gore for evaluation; therefore, a direct product analysis could not be conducted.Review of the manufacturing records verified that the lot met all pre-release specifications.The investigation concluded that there is no relationship between the device history record findings and the event.Section c1: name: plus antimicrobial product coating.Manufacturer/compounder: w.L.Gore & associates, inc.Lot number: 05427407.Additional manufacturer narrative: the plus antimicrobial product coating contains silver carbonate [approximately 800 micrograms per cubic centimeter of product (g/cm3)], and chlorhexidine diacetate [approximately 1600 micrograms per cubic centimeter of product (g/cm3)].W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
H6: updated health effect- clinical code.H6: updated investigation findings.H6: updated investigation conclusions.H6: investigation conclusion code d17: appropriate term/code not available.For ¿withdrawn complaint¿ h6: health effect impact code: f26 no health consequences or impact.Previous patient code/codes (1930, 3191: appropriate term/code not available for ¿mesh failure¿) was/were reported based on the original complaint and are no longer applicable per gore¿s investigation.The investigation has been completed.Based upon gore¿s investigation there is no available information that reasonably suggests that a gore device may have caused or contributed to death, serious injury or reportable malfunction, and is no longer considered reportable.This event will be closed as no problem detected.Medical records: the known medical records span november 11, 2008 through april 19, 2018 and not all records received in this time span are relevant to the gore® dualmesh® plus biomaterial.Medical records from november 12, 2008 through april 18, 2018 were not provided.Patient information: medical history: arthritis.Chronic back pain.Diverticulitis.Irritable bowel syndrome.Gastroesophageal reflux disease.Prior surgical procedures: [none provided].Implant preoperative complaints: (b)(6) 2008: [the patient] ¿is a 44-year-old gentleman who came to clinic complaining of a ventral hernia/severe rectus diastasis.He desired repair.¿ implant procedure: laparoscopic ventral hernia repair.Implant: gore® dualmesh® plus biomaterial (05427407/1dlmcp204) 26 x 34 cm, oval.Implant date: (b)(6) 2008.Description of hernia being treated: ¿infraumbilical incision was made.Visiport technique was used to enter the abdominal cavity.Pneumoperitoneum was achieved.Two right flank ports were inserted under direct visualization and 2 left were inserted under direct visualization.¿ implant size and fixation: ¿a 15 x 19 gore mesh was inserted in the abdominal cavity after affixing gore sutures to all 4 quadrants.White side was anterior.Stab incisions were made in 8 locations surrounding the periphery of the graft.It was elevated to the anterior abdominal wall by using the suture passer and tying the gore-tex suture exteriorly.Two rows of tacks were used to affix the anterior abdominal wall.A total of 8 gore sutures were used for transabdominal fixation.Pneumoperitoneum was relieved after hemostasis was noted and an evaluation of the abdominal contents noted no leak or injury to the underlying structures.All sutures were cut short after all ports were removed under direct visualization.Skin was elevated away from the knots.Monocryl 4 -0 was used to close the majority of the skin holes.¿ no post operative records were provided.Relevant medical information: [none provided].Explant preoperative complaints: (b)(6) 2018: [the patient] ¿had a laparoscopic incisional hernia.The hernia again felt tearing, shortly afterwards had pain.Recurrent epigastric hernia.Also had an umbilical hernia and pain at the site.¿ explant procedure: open recurrent incisional hernia and umbilical hernia repair, removal of old infected hernia mesh from previous laparoscopic procedure, an 80 square cm of full thickness skin graft onlay mesh.Explant date: (b)(6) 2018.¿elliptical incision was made to create a 20 x 4 cm skin graft.It was defatted and then epithelium was scraped with an 11 blade and then perforated.Then laparotomy incision was carried down.Some of the subcutaneous fat was removed and then we opened the midline incision from the epigastric hernia down to the umbilical hernia.Then the mesh was taken.It looked like sterile abscess cavity with white fluid nonstop, smelling.We took all tack mesh, transfascial suture out, and the fluid collection was swabbed.Then count was correct.So the midline flaps were made bilaterally to visualize the fascia and then 2 #1 pds were used to do a running closure of the fascia.Then, we laid the skin graft over the incision, tacked it in 12, 3, 6, and 9 quadrants with interrupted 2-0pds, and then the pds were run and tied to the tails of the adjoining stitches.There was great coverage of the defect.Then the wound was irrigated.A 20 of local was injected.The umbilicus was tacked down and staples closed the skin.Dressing was applied.¿ post-operative diagnosis: recurrent incisional hernia, mesh with sterile abscess, umbilical hernia.Conclusions: it should be noted that the gore® dualmesh® plus biomaterial instructions for use include warnings and addresses the following adverse reactions among others: ¿possible adverse reactions with the use of any tissue deficiency prosthesis may include, but are not limited to, contamination, infection, inflammation, adhesion, fistula formation, seroma formation, hematoma, and recurrence.¿ as with any surgical procedure, there are always risks of complications for surgical repair of hernias and soft tissue deficiencies, with or without mesh.These may include but are not limited to, adhesions and related harms, bleeding, bowel obstruction, dysphagia, erosion or extrusion and related harms, exposure or protrusion and related harms, fever, fistula, gerd recurrence, recurrence, ileus, increased procedure time and related harms, irritation or inflammation, infection, pain, paresthesia, perforation, revision / re-intervention, seroma or hematoma and related harms, wound complications and wound dehiscence.Many of the potential complications are associated with the patient¿s underlying disease progression, co-morbidities, additional medical history and/or other surgical procedures.The above inherent risks are typically detailed in standard informed consent documents.The device was not able to be returned to gore for evaluation; therefore, a direct product analysis could not be conducted.Review of the manufacturing records verified that the lot met all pre-release specifications.Section c1: name: plus antimicrobial product coating.Manufacturer/compounder: w.L.Gore & associates, inc.Lot number: 05427407.Additional manufacturer narrative: the plus antimicrobial product coating contains silver carbonate approximately 800 micrograms per cubic centimeter of product (g/cm3), and chlorhexidine diacetate approximately 1600 micrograms per cubic centimeter of product (g/cm3).W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE DUALMESH PLUS BIOMATERIAL
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8266638
Report Number3003910212-2019-00012
Device Sequence Number1826202
Product Code FTL
UDI-Device Identifier00733132601219
UDI-Public00733132601219
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K063435
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2018
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 03/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2010
Device Model Number1DLMCP204
Device Catalogue Number1DLMCP204
Device Lot Number05427407
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Not provided
Not provided
Not provided
Initial Report FDA Received Date01/22/2019
Supplement Report FDA Received Date01/30/2019
02/22/2019
05/31/2019
01/07/2021
03/17/2021
03/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age53 YR
Patient Weight73